RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 4, Pages 458–469 (Mi jsfu204)  

Quasiortogonal by columns matrices over distributive lattices

Anna V. Zhuklina

Krasnoyarsk State Agricultural University, Krasnoyarsk, Russia

Abstract: In this paper, quasiortogonal by columns matrices over distributive lattices are studied. We obtain criteria of solvability of matrix equations in case the equations include such matrices. Criteria of such idempotent matrices are proved. Factorization properties of quasiortogonal by columns $(\tilde0,\tilde1)$-matrices are studied.

Keywords: matrices over lattices, boolean matrices, elementary matrices, idempotent matrices.

Full text: PDF file (191 kB)
References: PDF file   HTML file

UDC: 512.64
Received: 29.01.2011
Received in revised form: 04.04.2011
Accepted: 04.06.2011

Citation: Anna V. Zhuklina, “Quasiortogonal by columns matrices over distributive lattices”, J. Sib. Fed. Univ. Math. Phys., 4:4 (2011), 458–469

Citation in format AMSBIB
\Bibitem{Zhu11}
\by Anna~V.~Zhuklina
\paper Quasiortogonal by columns matrices over distributive lattices
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 4
\pages 458--469
\mathnet{http://mi.mathnet.ru/jsfu204}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu204
  • http://mi.mathnet.ru/eng/jsfu/v4/i4/p458

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:123
    Full text:45
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019